Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

176 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

My mother in law who is 74, was in a

My mother in law who is 74, was in a house explosion and fire and has 3rd degree burns on at least 50% of her body. She has other health problems such as stroke and blood lot. What are her chances of survival? Thanks, KrisHi, can I answer your health question? Please type your question here...
Sat, 26 May 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My mother in law was using Ecosprin.But now since she had Sepsis for two weeks and was hospitalised we have stopped it for a while.She is diabetic and has a chronic heart problem.Currntly she is gasping for breath .Can I give her ecosprin for a day until i get an appmt with my doc. Pls suggest.Thanks.

doctor1 MD

hi.... am seeking for a best psychiatrist to give counseling for my mother-in-law. she is 45 years old. she always fights with my father-in-law for silly reason. This has been started from their marriage itself. my fater-in-law s family is a big family.he has 5 siblings. my mother-in-law always consider them as their enemies. but the thing is basically they are good people and they are not troublesome. she always imagine that each and every bad thing happened to their family is only because of his relatives.my father-in-law was suffering by this for the past 25 years. he tried to take her to counseling. but she refused. could any suggest any solutions

doctor1 MD

my mother in law age 74, she affected fits last two week before . to take eeg test. take tab eption 3 in a day and frisium5mg tab to take 2 in every night. but she is not sleeping whole night and to talk upnormal thought. what can we do , stop the above tablets or decrease?

Loading Online Doctors....